# SDR UIEA01059

- Difficulty date: May 30, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B9410753
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 65,332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NR 4 PYLON, FOUND THE REAR ENGINE MOUNT BULKHEAD UPPER T-CHORD L/S CRACKED (R/S PREVIOUSLY REPAIRED).  TRIMMED CRACK AREA AWAY.  OVERSIZED HOLES IN AFFECTED AREA.  HFEC INSPECTED HOLES TO ENSURE CRACK FREE AREA.  NO CRACKS FOUND.  INSTALLED OVERSIZED FASTENERS PER SRM 51-30-02 AND 51-30-05.  REPAIR IS INTERIM REPAIR AND MUST BE VISUALLY INSPECTED EVERY C-CHECK NOT TO EXCEED 18 MONTHS.  (M)
